Skip to Main content Skip to Navigation
Journal articles

Structural properties of dendrite groups

Abstract : Let G be the homeomorphism group of a dendrite. We study the normal subgroups of G. For instance, there are uncountably many non-isomorphic such groups G that are simple groups. Moreover, these groups can be chosen so that any isometric G-action on any metric space has a bounded orbit. In particular they have the fixed point property (FH).
Document type :
Journal articles
Complete list of metadata

Cited literature [27 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01388407
Contributor : Bruno Duchesne Connect in order to contact the contributor
Submitted on : Wednesday, July 15, 2020 - 9:02:45 AM
Last modification on : Wednesday, November 3, 2021 - 4:47:00 AM

Identifiers

Collections

Citation

Bruno Duchesne, Nicolas Monod. Structural properties of dendrite groups. Transactions of the American Mathematical Society, American Mathematical Society, 2019, 371 (3), pp.1925-1949. ⟨10.1090/tran/7347⟩. ⟨hal-01388407v2⟩

Share

Metrics

Record views

54

Files downloads

129